# SDR UIEA2018030200310

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,690 hours, 18,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3408
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK MALFUNCTIONED.   REMOVED AND REPLACED LEFT ACM TEMP CONTROL VALVE IAW AMM 21-51-12,  OPS & LEAK CHECKED OK.
